Login New user?  
Journal of Analysis & Number Theory
An International Journal
               
 
 
 
 
 

Content
 

Vol. 1 > Jul. 2013

 

 

The Semi normed space defined by X sequences, Vol. 1, No. 2 (Jul. 2013), PP:33-35

Download

Authors:
Nagarajan Subramanian - Department of Mathematics, SASTRA University,Thanjavur–613 401, India
Pannerselvam Thirunavukarasu - P. G. and Research Department of Mathematics, Periyar E. V. R. College (Autonomous), Trichy–620 023, India.
Ramachandraiyer Babu - Department of Mathematics, Shanmugha Polytechnic College,Thanjavur–613 401, India.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved